Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Descripción completa

Guardado en:
Detalles Bibliográficos
Autor principal: American Mathematical Society
Formato: Artículo
Lenguaje:English
English
Publicado: American Mathematical Society 2009
Materias:
Acceso en línea:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Etiquetas: Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt